# SDR 2003FA0000564

- Difficulty date: March 25, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft serial: 078
- Engine: Garrtt TFE731*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 26193873
- Part serial: 4152
- Condition: Seized
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN/ CREW FAN PHYSICALLY LOCKED UP CAUSING BURNING ODOR AND SMOKE IN CABIN.  CB POPED AND RESET ONCE.  IN THE FUTURE CREW/ CABIN FROM CB POPS RECOMMEND NOT RESETTING IN FLIGHT AS THIS IS NOT A REQUIRED FOR FLIGHT ITEM.
